# SDR AWXA200300542

- Difficulty date: April 29, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391379020002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1.5 INCH CRACK WAS FOUND ON FORWARD CARGO COMPARTMENT FLOOR SUPPORT AT FR 28, RBL 11.  MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT AT FR 28, RBL 11; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PART IAW A320 SRM 51-44-21, TABLE 3, PG 5.
